Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 808214, 5 pages
http://dx.doi.org/10.1155/2014/808214
Research Article

On the Study of Global Solutions for a Nonlinear Equation

Haibo Yan1,2 and Ls Yong1

1Department of Applied Mathematics, Southwestern University of Finance and Economics, Chengdu 610074, China
2Department of Mathematics, Xinjiang University of Finance and Economics, Urumqi 830012, China

Received 3 February 2014; Accepted 27 March 2014; Published 14 April 2014

Academic Editor: Yonghong Wu

Copyright © 2014 Haibo Yan and Ls Yong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Haibo Yan and Ls Yong, “On the Study of Global Solutions for a Nonlinear Equation,” Abstract and Applied Analysis, vol. 2014, Article ID 808214, 5 pages, 2014. https://doi.org/10.1155/2014/808214.